# SDR DALA2020081902823

- Difficulty date: August 8, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 2,176 hours, 947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE LOWER SKIN AFT OF NLG W/W. CORRECTIVE ACTION: DAMAGE IS LOCATED BETWEEN FR.23 AND 24 AND R/H ST 42 AND 43. TRANSFERRED TO NRF #1 SUMMARY: INSTALLED REPAIR DOUBLER PER A321 SRM
